[5-fluorouracil: cause of a fatal myocardial infarction in combined radiochemotherapy?].

@article{Maurer19965fluorouracilCO,
  title={[5-fluorouracil: cause of a fatal myocardial infarction in combined radiochemotherapy?].},
  author={Uwe Maurer and M Ax Haerle and K. P. Jungius},
  journal={Strahlentherapie und Onkologie : Organ der Deutschen Rontgengesellschaft ... [et al]},
  year={1996},
  volume={172 5},
  pages={
          257-9
        }
}
PURPOSE A 53-year-old female patient was treated with combined radiochemotherapy with 5-fluorouracil (5-FU) because of adenocarcinoma of the lung. She died after the 2nd day of the first course on fatal myocardial infarction. The histological evaluation of the heart revealed no severe chronic fibrosis. In our opinion the myocardial infarction was partly 5-fluorouracil-related in this case. PATIENTS AND METHODS Published case reports on this theme were reviewed and discussed. RESULTS The… CONTINUE READING